# SDR AMTA200300138

- Difficulty date: January 25, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N525AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891002
- Part serial: 10003281
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 151 - RT CTR BOOST PUMP LOW PRESSURE LIGHT.  EICAS MESSAGE CENTER RT FUEL PUMP DISPLAYED.  REMOVED AND REPLACED RT CENTER OVERRIDE PUMP PER M/M CHAP 28-22-03-4.  OPS CHECK GOOD, LEAK CHECK GOOD.  (M)
